# SDR UALA2013071705025

- Difficulty date: July 16, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 52,866 hours, 13,962 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81841
- Condition: Malfunctioned
- Location: Cabin Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PITCHED NOISE COMING FROM AREA ABOVE 26KL.  REPLACED SIDEWALL LIGHT BALLAST, CHECKED OK.
